Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ X$-inner automorphisms of filtered algebras. II


Author: Susan Montgomery
Journal: Proc. Amer. Math. Soc. 87 (1983), 569-575
MSC: Primary 16A05; Secondary 16A72
DOI: https://doi.org/10.1090/S0002-9939-1983-0687619-8
MathSciNet review: 687619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We continue earlier work and compute the $ X$-inner automorphisms of the ring of differential polynomials in one variable over an arbitrary domain. This is then applied to iterated Ore extensions. We also show that the ring of generic matrices has no nonidentity automorphisms which fix the center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A05, 16A72

Retrieve articles in all journals with MSC: 16A05, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0687619-8
Article copyright: © Copyright 1983 American Mathematical Society